Benylin Regular Strength Cough & Chest Congestion Syrup is sucrose free and will help relieve your symptoms of cough and chest congestion.
Relieves: Cough with phlegm, Chest congestion, Irritated throat
Medicinal Ingredients: Dextromethorphan Hydrobromide (15 mg/5mL), Guaifenesin (100 mg/5 mL).
Non-Medicinal Ingredients: Alcohol, artificial sweetener enhancer, citric acid, D&C Red No. 33, FD&C Red No. 40, flavour, glycerin, menthol, polyethylene glycol, sodium benzoate, sodium carboxymethycellulose, sodium citrate, sodium cyclamate, sorbitol, water. Caloric content: 8.3 Kcal/5 mL.
Talk to a doctor before using this product if you have asthma, chronic lung disease/shortness of breath, persistent/chronic cough, or are pregnant, breastfeeding, or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs. Check with a doctor if cough worsens, lasts more than 7 days, or tends to recur or if you also have excessive secretions or fever. Do not take more than the recommended dosage.
Adults (12 years and over) take 2 teaspoons (10 mL) every 6 hours. Maximum of 8 teaspoons (40 mL) per day. (Not recommended for children under 12 years.)